# SDR SWAA2014120434653

- Difficulty date: December 1, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 50,460 hours, 29,494 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Part number: 115A2781
- Condition: Sheared
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 551GB FWD WIGGLE PLATE FASTENERS SHEARED AT SPAR.  R & R WIGGLE PLATE IAW SRM.
